MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC 01.39.10.0033 CALCAR REAMER LARGE ZIMMER HALL; HIP CALCAR REAMER LARGE ZIMMER HALL

MEDACTA INTERNATIONAL SA MASTERLOC 01.39.10.0033 CALCAR REAMER LARGE ZIMMER HALL; HIP CALCAR REAMER LARGE ZIMMER HALL
Catalog Number 01.39.10.0033
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the primary hip surgery, a femoral bone fracture occurred while reaming the calcar with the calcar reamer large zimmer hall.The surgery was completed successfully.Nothing was done to the fracture, as it was "contained" and the surgeon did not feel that a cable or plate was necessary.
 
Additional Manufacturer Narrative
Batch review performed on 22-dec-2023.Lot 1951719: (b)(4) items manufactured and released on 25-nov-2019.No anomalies found related to the problem.To date, no other similar events have been reported on the same lot during the period of review.

Brand Name
MASTERLOC 01.39.10.0033 CALCAR REAMER LARGE ZIMMER HALL
Common Device Name
HIP CALCAR REAMER LARGE ZIMMER HALL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18501924
Report Number3005180920-2023-01094
Device Sequence Number7811560
Product Code LXH
UDI-Device Identifier07630040763790
UDI-Public07630040763790
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
D040025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.39.10.0033
Device Lot Number1951719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale